Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What causes increasing lesions on penis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
hello doctor
at my pennis edge its have like air bulb blocked actually previously it was small but yesterday i think i will break so i pressed forcefully so it was increase the size where i concern about that
Posted Wed, 6 Aug 2014 in General Health
 
 
Answered by Dr. Lohit K 4 hours later
Brief Answer:
Needs scanning. Observation for any changes

Detailed Answer:
Hi,

I went through the query, attachment and understood your concern.

The lesion is just above the blood vessel and the size is enlarged after pressing forcefully with no inflammatory signs and you don't have any other symptoms, the cause may be sebaceous cyst or enlarged blood vessel.
A doppler scanning will help in confirming the diagnosis. So till then don't press and leave it alone. Needs observation and if it still increase in size or any inflammatory features then needs examination by your doctor.

I hope this information helps you and answered your questions.
Feel free to ask for any further queries. I will be glad to answer them.

Wish you good health.
Regards
Above answer was peer-reviewed by
 
Follow-up: What causes increasing lesions on penis? 37 minutes later
is there any medicine or remove that block
 
 
Answered by Dr. Lohit K 8 hours later
Brief Answer:
NSAID with serratiopeptidase.

Detailed Answer:
Hi,

Taking NSAID like aceclofenac with serratiopeptidase combination will relieve inflammatory swelling. If it is due to blood vessel then needs to get scanned to look into pathology and based on the result the management can be planned.

Hope this answered your query.
Wish you faster recovery and good health.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor